# SDR IPXA2024071862660

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 120,790 hours, 20,373 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442634
- Part serial: BECK3233
- Condition: Inoperative
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DECENT GOT #3 GEN ELECT FAIL. THEN ENG 3 FAILED APPEARED. N1 WAS AROUND 28%. ENGINE RETURNED TO NORMAL IDLE. ENG FAIL MESSAGE LASTED ABOUT 20 SECONDS NO OTHER PROBLEMS WITH ENG. CREW REPORTS CLEAR GOOD WEATHER DURING FAULT. REF FIM TASK 71-00 TASK A72 AND 71-00 FAULT TREE FIGURE 114. PERFORMED STEPS 1 AND 21. PERFORMED #3 ENGINE FUEL SUCTION FEED OPERATIONAL TEST PER AMM 28-22-00. OPERATIONAL TEST PASS, ENGINE PARAMETERS DID NOT FLUCTUATE. R&R #3 HMU PER AMM 73-21-14, UP UNTIL INSTALLATION ITEM #I (HMU TEST). PREFORMED TEST #12 OF POWER PLANT REF. TABLE, #3 EEC ACTUATOR TEST PASS. PERFORMED IDLE LEAK CHECK OF #3 ENGINE HMU PER AMM 71-00-00-705-152-J00. LEAK CHECK GOOD. C/W GMM 04-02
